Toggle Main Menu Toggle Search

Open Access padlockePrints

Hydromagnetic instabilities in Taylor–Couette flow at finite and infinite aspect ratio

Lookup NU author(s): Dr Anthony Youd, Professor Carlo Barenghi, Ashley Willis


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Youd AJ, Barenghi CF, Willis AP

Editor(s): Rosner, R., Rüdiger, G., Bonanno, A.

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: MHD Couette flows: Experiments and models, AIP Conference Proceedings

Year of Conference: 2004

Pages: 83-99

Publisher: American Institute of Physics

Library holdings: Search Newcastle University Library for this item

ISBN: 9780735402157